# SDR G6NR2014093000574

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Aircraft: YV177
- Make and model: Gulstm G100
- Aircraft serial: 077
- Aircraft time: 4,968 hours, 3,617 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Collar
- Condition: Broken
- Location: Lt Wing Root
- Part time: 4,968 hours, 3,617 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14 LT WING FASTENERS AT UPPER WING ROOT STATION ZERO HAVE BROKEN COLLARS.
